胡良剑

2015-06-01

基本信息

  • 姓名:胡良剑

  • 系别:数学系

  • 职称:教授(博导)

  • 职务:理学院副院长,校教学委员会委员

  • 办公地址:2号学院楼543

  • 办公电话:67792089-543

  • 电子邮件:ljhu@dhu.edu.cn

学习经历

  • 1981-1985, 安徽师范大学数学专业,学士

  • 1985-1988, 东华大学(原中国纺织大学)应用数学专业, 硕士

  • 1998-2003, 东华大学控制理论与工程专业,博士

工作经历

  • 1988-今,东华大学应用数学系助教、讲师、副教授、教授

  • 2004,国立清华大学电机工程系,访问学者

  • 2005-2006,英国Strathclyde大学统计与建模科学系,访问学者

教学课程

  • 数学实验

  • 数学建模

  • 随机微分方程

  • 概率论与数理统计

  • SAS软件

科研方向

  • 随机稳定性与控制

  • 随机微分方程数值解及其金融应用

  • 科学与工程中的建模与计算

著作教材

  • Liangjian Hu, Zengjing Chen, Xuerong Mao (Eds), Stochastic Differential Equations and Related Topics, Science Press, 2007.

  • 胡良剑,孙晓君,MATLAB数学实验,北京:高等教育出版社,2006第一版。2014第二版。

  • 姜健飞,胡良剑,唐俭,数值分析及其MATLAB实验,北京:科学出版社,2004。

  • 胡良剑,丁晓东,孙晓君,数学实验——使用MATLAB,上海:上海科学技术出版社,2001。(获得上海市优秀教材奖)

代表性论文

  • Weiyin Fei, Liangjian Hu, Xuerong Mao, Mingxuan Shen, Delay dependent stability of highly nonlinear hybrid stochastic systems, Automatica 82 (2017) 165–170

  • 邱亲伟,刘暐,胡良剑,陆见秋, 在离散观测和反馈延迟下的混杂随机系统镇定, 控制理论与应用 2016 第33卷 第8期 P1023-1030

  • Qinwei Qiu, Wei Liu, Liangjian Hu, Xuerong Mao, Surong You, Stabilization of stochastic differential equations with Markovian switching by feedback control based on discrete-time state observation with a time delay,  Statistics & Probability Letters, Volume 115, August 2016, Pages 16-26

  • Zhenzhong Zhang, Jinying Tong, Liangjian Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insurance: Mathematics and Economics, Volume 70, September 2016, Pages 320-326

  • Wei Mao, Liangjian Hu, Xuerong Mao, The existence and asymptotic estimations of solutions to stochastic pantograph equations with diffusion and Lévy jumps, Applied Mathematics and Computation, Volume 268, 1 October 2015, Pages 883-896

  • Weizhong Tian, Tonghui Wang, Liangjian Hu, Hien D. Tran,Distortion Risk Measures Under Skew Normal Settings,in Econometrics of Risk, Studies in Computational Intelligence, Volume 583, 2015, pp 135-148

  • Surong You, Liangjian Hu, Wei Mao, Xuerong Mao, Robustly exponential stabilization of hybrid uncertain systems by feedback controls based on discrete-time observations, Statistics & Probability Letters, Volume 102, July 2015, Pages 8-16

  • Xuerong Mao, Wei Liu, Liangjian Hu, Qi Luo, Jianqiu Lu, Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations, Systems & Control Letters 73 (2014) 88–95

  • Liangjian Hu, Xuerong Mao, Liguo Zhang, Robust Stability and Boundedness of Nonlinear Hybrid Stochastic Differential Delay Equations, IEEE Transactions On Automatic Control, 2013, 58(9): 2319-2332

  • Minghui Song,Liangjian Hu, Xuerong Mao, Khasminskii-type theorems for stochastic functional differential equations,Discrete And Continuous Dynamical Systems-Series B,2013, 18(6): 1697-1714

  • Liangjian Hu, Xuerong Mao, Yi Shen, Stability and boundedness of nonlinear hybrid stochastic differential delay equations, Systems & Control Letters 62 (2013) 178–187.

  • Liangjian Hu, Juanjuan Zhao,A Stochastic Lotka-Volterra System and Its Asymptotic Behavior,in System Simulation and Scientific Computing,Communications in Computer and Information Science 326,Proceedings of International Conference, ICSC 2012, Shanghai, China, October 27-30, 2012,Part I,pp 440-450,(EI Accession number:20124515650094)

  • A. Gray, D. Greenhalgh, L. Hu, X. Mao, and J. Pan, A Stochastic Differential Equation SIS Epidemic Model, SIAM J. Appl. Math. 2011, 71(3): 876-902

  • 张春赛,胡良剑时滞均值回复θ过程及其数值解的收敛性,计算数学, 2011, 33 (2): 185-198

  • 胡良剑,乐经良,许建强,关于“数学建模”课程教学现状的调查与分析,大学数学,2010, 26(5): 147-151.

  • Zengfeng Tian, Liangjian Hu, David Greenhalgh,Perturbation analysis of fuzzy linear systems, Information Sciences, 2010, 180: 4706–4713.

  • Wensheng Shen, Leigh Little, Liangjian Hu, Anti-diffusive methods for hyperbolic heat transfer, Computer Methods in Applied Mechanics and Engineering. 2010, 199: 1231-1239

  • Liangjian Hu, Aina Yang, Fuzzy model-based control of nonlinear stochastic systems with time-delay, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71(12): 2855-2865.

  • 胡良剑,余正元,基于参数化线性矩阵不等式方法的随机模糊系统H∞控制,系统工程学报,2010,25(1):6-10

  • 苏方伟,胡良剑,模糊随机微分方程的存在唯一性[J],模糊系统与数学,2009,23(4): 66-73.

  • Liangjian Hu, Xuerong Mao, Almost sure exponential stabilisation of stochastic systems by state-feedback control, Automatica, 44(2), 2008, 465-471

  • Yongsheng Ding, Min Xu, Liangjian Hu, Asymptotic Behavior and Stability of a Stochastic Model for AIDS Transmission, Applied Mathematics and Computation, 204(1), 2008: 99-108

  • 胡良剑,苏格兰高校数学与统计学专业教学的一些特色与启示,大学数学课程报告论坛论文集,2007